# SDR 2004UALA00104

- Difficulty date: February 8, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 38,303 hours, 13,981 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 16L HAS DAMAGE AT STA 617.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED STRINGER SPLICE REPAIR.
